# SDR F3LA00069

- Difficulty date: April 14, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 65554846
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED, CRACK IN RIGHT FORWARD CARGO DOOR TRACK INBOARD OF DOOR CENTER AT BS 460, STRINGER 27R.  MAINTENANCE INSTALLED NEW TRACK AND NEW NUT PLATES ON TRACK TO ATTACH FLOORBOARDS PER SRM 53-20-1.  (M)
